# SDR SWAA2025082607038

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 13,885 hours, 6,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR LINER CLOSE ASSIST HANDLE IS LOOSE.   RESECURED CABIN L2 DOOR LINER CLOSE ASSIST HANDLE IN REF TO AMM 20-50-11.
